# SDR AALA201708019026

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 48,003 hours, 17,722 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT COMPLAINING ABOUT OILY ODOR IN ACFT.  RAN APU AND ODOR WORSENED WITH APU BLEED AND PACKS RUNNING.  AIRCRAFT WAS GROUNDED
